# SDR COMA9960601

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LATCH CAUTION WARNING AFTER DEPARTURE FROM YUL.  AIRCRAFT RETURNED TO THE FIELD.  PERFORMED OPERATIONAL CHECK OF CABIN DOOR WARNING INDICATION, NO DEFECTS NOTED.
